# SDR UALA2011081904412

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 48,328 hours, 5,729 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECT ODOR IN CABIN.  DUE TO ELECT ODOR IN CABIN NEED TO ACP FIM 21-00 TASK 810 PAGE 216 PARAGRAPHS J&K.  PARAGRAPH J HAS BEEN ACCOMPLISHED.  STILL NEED TO PERFORM PARAGRAPH K.  CREW NOTICED GASPER FAN STATUS MSG AND REC FANS.  TURNED FANS OFF.  ODOR START TO DISSIPATE, PER CREW SAMC.
